MathSciNet Relay Station
MathSciNet bibliographic data
MR2521644 (2010i:53138) 53C55 (53C21)
Bryant, Robert L. Gradient Kähler Ricci solitons. Géométrie différentielle, physique mathématique, mathématiques et société. I. Astérisque No. 321 (2008), 51–97. ISBN: 978-285629-258-7
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement